Academic
Publications
On a periodic vehicle routing problem

On a periodic vehicle routing problem,10.1057/jors.2009.154,Journal of The Operational Research Society,Sofie Coene,A. Arnout,Frits C. R. Spieksma

On a periodic vehicle routing problem   (Citations: 1)
BibTex | RIS | RefWorks Download
Journal: Journal of The Operational Research Society - J OPER RES SOC , vol. 61, no. 12, pp. 1719-1728, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: